# SDR MASA2011061302986

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 19,708 hours, 13,565 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Nr 1 Btms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTMS INDICTAES 9 ON NR 1 BRAKE.  TAXI CHECK OF AIRCRAFT REVEALED NO DRAGGING BRAKES.  AFTER OP AND TAXI CHECK THE NR 1 BTMS READ 3.
